Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 705159, 24 pages
http://dx.doi.org/10.1155/2013/705159
Research Article

Some Generalized Dependent Aggregation Operators with Interval-Valued Intuitionistic Fuzzy Information and Their Application to Exploitation Investment Evaluation

1School of Management, Hefei University of Technology, Hefei 230009, China
2Key Laboratory of Process Optimization and Intelligent Decision-Making, Ministry of Education, Hefei 230009, China
3School of Economics and Management, Zhejiang Normal University, Jinhua 321004, China

Received 28 January 2013; Accepted 21 April 2013

Academic Editor: Francisco Chiclana

Copyright © 2013 Xiao-wen Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-wen Qi, Chang-yong Liang, and Junling Zhang, “Some Generalized Dependent Aggregation Operators with Interval-Valued Intuitionistic Fuzzy Information and Their Application to Exploitation Investment Evaluation,” Journal of Applied Mathematics, vol. 2013, Article ID 705159, 24 pages, 2013. https://doi.org/10.1155/2013/705159.